MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS COMPLETE EASY-RUB; SOLUTIONS

ABBOTT MEDICAL OPTICS COMPLETE EASY-RUB; SOLUTIONS
Model Number 09424X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to obtain missing information; however, to date a response has not been received.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
A female consumer reported she purchased a bottle of complete multi purpose disinfecting solution and upon use of the product, her eyes were irritated with a burning sensation.The patient stated she went to the doctor and her impairment was trivial and she is doing well.Through follow up with the consumer, she used the product and it made her eyes burn.She went to the doctor and he prescribed something (name of medication not provided) and there was a follow up visit; she is now doing fine.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product was not tested/investigated as the product had expired june 2017.Therefore, the customer's reported event could not be confirmed.Manufacturing record review: a review of the manufacturing records was performed.The product with all testing items were completed and met specifications.A search on complaints revealed that no additional complaints have been received for the production order.Labeling review: labeling review was performed.The directions for use (dfu) adequately provides instructions, precautions, and warnings for the proper use of the product.Based on the results of the investigation, no product deficiency was identified.Alternative report identification number: (b)(4).All pertinent information available to abbott medical optics has been submitted.

Brand Name
COMPLETE EASY-RUB
Common Device Name
SOLUTIONS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6981477
Report Number3004537773-2017-00002
Device Sequence Number19004089
Product Code LPN
UDI-Device Identifier30827444000615
UDI-Public(01)30827444000615(17)170731(10)AA05973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2017
Device Model Number09424X
Device Lot NumberAA05973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer11/05/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;